Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Oct 25, 2025, 2:58 AM CDT for Harris County, Montgomery County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2025, 2:58 AM CDT (07:58 UTC)
- Expired
- Oct 25, 2025, 3:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 75 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 3:10 AM CDT | TSTM WND DMG | 4 Sse Tomball, TX | Downed fences in the Northern Point Subdivision in Tomball, TX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WFUS54 KHGX 250758
TORHGX
TXC201-339-250830-
/O.NEW.KHGX.TO.W.0007.251025T0758Z-251025T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
258 AM CDT Sat Oct 25 2025
The National Weather Service in League City has issued a
* Tornado Warning for...
Southeastern Montgomery County in southeastern Texas...
Northwestern Harris County in southeastern Texas...
* Until 330 AM CDT.
* At 258 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Cypress, or 8 miles southwest of Tomball, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tomball, Willowbrook, and Hooks Airport around 305 AM CDT.
Greater Greenspoint and Spring around 310 AM CDT.
Hurricane Harbor Splashtown around 315 AM CDT.
Aldine around 320 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2998 9576 3007 9576 3011 9535 3000 9533
2992 9537
TIME...MOT...LOC 0758Z 272DEG 34KT 3002 9571
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Fowler2 follow-up statements
425
WWUS54 KHGX 250814 RRA
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
314 AM CDT Sat Oct 25 2025
TXC201-339-250830-
/O.CON.KHGX.TO.W.0007.000000T0000Z-251025T0830Z/
Montgomery TX-Harris TX-
314 AM CDT Sat Oct 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES...
At 313 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Hooks Airport, or 7 miles southeast of Tomball,
moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Greater Greenspoint, Spring, northwestern Bush Intercontinental
Airport, and Hurricane Harbor Splashtown around 320 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2999 9563 3008 9565 3011 9535 3000 9533
2994 9536
TIME...MOT...LOC 0813Z 272DEG 34KT 3001 9554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Fowler902
WWUS54 KHGX 250828
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
328 AM CDT Sat Oct 25 2025
TXC201-339-250835-
/O.EXP.KHGX.TO.W.0007.000000T0000Z-251025T0830Z/
Montgomery TX-Harris TX-
328 AM CDT Sat Oct 25 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL
HARRIS COUNTIES WILL EXPIRE AT 330 AM CDT...
Tornado signature has weakened for now, so will allow the warning to
expire. However, severe wind gusts and heavy rain are still possible
with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Texas.
&&
LAT...LON 2999 9563 3008 9565 3011 9535 3000 9533
2994 9536
TIME...MOT...LOC 0825Z 272DEG 34KT 3001 9541
$$
FowlerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 25, 12:48 AM CDT, 2 hours 10 minutes earlier. Its key messages:
- A robust storm system will bring periods of moderate to heavy rainfall and strong to severe thunderstorms tonight through Sunday morning:
- A Flood Watch in effect from midnight tonight until 4AM Sunday morning. Please read the hydrology discussion for more details.
- Two rounds of rain and thunderstorms are expected, the first late tonight into Saturday morning and the second late Saturday afternoon through early Sunday morning.
- Damaging wind gusts over 60 MPH are the primary concern. However, large hail and a few tornadoes cannot be ruled out.
- Moderate to strong onshore flow will lead to hazardous marine condition today through the weekend. In addition to gusty winds and elevated seas, there will also be a high risk of rip currents along area beaches and elevated tides.
- Much cooler weather expected by the second half of the week.
Area forecast discussion, Oct 25, 12:48 AM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1248 AM CDT Sat Oct 25 2025
...New AVIATION...
.KEY MESSAGES...
- A robust storm system will bring periods of moderate to heavy
rainfall and strong to severe thunderstorms tonight through
Sunday morning:
- A Flood Watch in effect from midnight tonight until 4AM
Sunday morning. Please read the hydrology discussion for
more details.
- Two rounds of rain and thunderstorms are expected, the first
late tonight into Saturday morning and the second late
Saturday afternoon through early Sunday morning.
- Damaging wind gusts over 60 MPH are the primary concern.
However, large hail and a few tornadoes cannot be ruled out.
- Moderate to strong onshore flow will lead to hazardous marine
condition today through the weekend. In addition to gusty winds
and elevated seas, there will also be a high risk of rip
currents along area beaches and elevated tides.
- Much cooler weather expected by the second half of the week.
&&
.DISCUSSION...
Issued at 957 PM CDT Fri Oct 24 2025
Writing this forecast discussion a few hours before I typically
would as the radar is expected to be quite active during the
normal time. As of 9pm, the MCS that we were expecting to
develop this evening has developed with a line of thunderstorms
along and east of I-35. This line of strong to severe
thunderstorms is expected to pass through the Brazos Valley
between 1-3am, along the I-45 corridor (including the Houston
Metro) between 3-5am, and off the coast/to the east between 5-8am
this morning. In addition to the thunderstorms along the line
itself, isolated discrete storms may pop up ahead of the line.
Heavy rainfall (with rates up to 2-3" per hour possible) and
damaging wind gusts over 60mph will be the greatest threats if
severe thunderstorms occur, but large hail and even an isolated
tornado will be possible. A Severe Thunderstorm Watch has already
been issued for portions of the Brazos Valley (Burleson, Brazos,
and Madison counties) through 3am CDT. Expansions and/or
extensions of this Watch, or an additional Watch for the rest of
SE Texas will be possible through the night.
We will likely enter a lull in the activity once this first round
of strong to severe thunderstorms exits to the east. It's
possible the the morning storms stabilizes us enough in its wake
that we see no activity during the afternoon, but some scattered
light to moderate showers or thunderstorms will be possible. As
the sun sets, out attention will once again be turning to the west
as yet another line of potentially strong to severe thunderstorms
develop. One difference of this line of storms compared to the
line of storms we are dealing with tonight is that it is expected
to form much closer to our region - along or east of I-35,
compared to tonight's storms initializing out in west Texas. This
will lead to more uncertainty on the strength and timing of this
second round of storms. The most likely scenario at this point is
that a line of thunderstorms will begin to form along the I-35
corridor around or shortly before sunset. It will then move
southeasterly through our region through the evening and exit off
the coast possibly as early as Midnight or as late 3-4am. Again,
all severe weather hazards will be possible.
A Flood Watch remains in effect across the the area through early
Sunday morning. Rainfall totals through the Sunday morning
(including tonight's storms, Saturday afternoon scattered
activity, and Saturday night's storms) will generally be up to
2-4", but isolated higher amounts of 4-6" will be possible. Minor
urban and small stream flooding will be the most likely impact,
however a few instances of flash flooding cannot be ruled out.
While the area remains very dry after an extended period of above
normal temperatures and near-zero rainfall, the intense rainfall
rates (possibly up to 2-3" per hour or higher) and possibility of
repeated heavy rainfall over the same area led to the issuance of
the Flood Watch. More info can be found in the Hydro section
below.
Expected drier, sunnier weather on Sunday with a gradual warming
trend through Tuesday. A more traditional cold front (one that will
actually bring us colder air) is expected to pass through SE Texas
midweek, likely sometime late Tuesday into Wednesday morning. It
may bring some isolated to scattered showers and storms with its
FROPA, but it's biggest impact as of now is the ushering in of
below normal temperatures. High temperatures beginning Wednesday
will generally be in the low to mid 70s (maybe not rising above
the upper 60s in the Piney Woods) with overnight lows generally
into the low to mid 50s (a bit cooler in the Piney Woods and a bit
warmer at the coast). This cooler weather will stick around
through at least Halloween.
Fowler
&&
.AVIATION...
(06Z TAF Issuance)
Issued at 1247 AM CDT Sat Oct 25 2025
Cigs at CLL have decreased to IFR ahead of the line of
thunderstorms. Winds at all terminals are southeasterly with some
gusts around 20 kts. Two rounds of thunderstorms will impact the
terminals in which case winds may become erratic and gust to 25
kts. The first line of storms will move in from the Northwest into
the early morning hours with no significant changes in timing
from earlier thinking based on the latest radar trends and hi-res
guidance, impacting CLL around 06-08Z, with the Metro terminals
seeing impacts around 08-12Z, and the Coastal terminals around
10-13Z. May see some lingering showers behind the first line of
storms, particularly close to the Metro and Coast. Otherwise,
expect a break in activity until the next round of storms is set
to move in Saturday night into Sunday morning from the Northwest,
impacting CLL/UTS 20-00Z, CXO 23-02Z, the Metro terminals 01-05Z,
with the coastal terminals later and beyond the current forecast
period; note that these times will be refined but confidence is
increasing in this second round of storms. All modes of severe
weather will be possible with both rounds of storms, with wind as
the primary threat. Large hail and isolated tornadoes could also
pose a threat.
&&
.MARINE...
Issued at 957 PM CDT Fri Oct 24 2025
Mariners should be prepared for strong to severe thunderstorms
late tonight into Saturday morning, and again Saturday night.
Strong wind gusts (over 50 knots), drastic wind shifts, and
locally high seas will be possible with any of the severe storm
that develop.
In addition, a Small Craft Advisory is in effect through at
least Saturday evening for all waters as the southeasterly winds
increase to sustained 20-25kt and gusts to 30kt. Wave heights are
expected to increase in response to the higher winds with seas
5-7ft and occasional higher seas. Winds are expected to lower
through the day on Saturday as the associated cold front
approaches from the west, but the elevated seas will likely linger
through late Saturday night or Sunday morning. So, the SCA may
need to get extended for the Gulf Waters into Sunday morning. A
brief period of offshore winds will be possible following the cold
front, but will quickly return to onshore flow by Sunday
afternoon.
A Beach Hazards Statement is in effect through Saturday evening
for a high risk of strong rip currents and elevated water levels
leading to minor coastal flooding/high wave run-up during times
of high tide.
Benign weather is expected Sunday night through Tuesday afternoon,
but a cold front is expected to pass through the coastal waters
Tuesday night or Wednesday. In its wake, strong offshore winds and
elevated seas will be possible.
Fowler
&&
.HYDROLOGY...
Issued at 410 PM CDT Fri Oct 24 2025
A FLOOD WATCH WILL BE IN EFFECT FOR MOST OF SOUTHEAST TEXAS FROM
EARLY SATURDAY MORNING TO EARLY SUNDAY MORNING.
Ahead of the upcoming heavy rainfall event, grounds/soils are on
the dry side. Majority of Southeast Texas is abnormally dry (D0)
or in moderate drought (D1). There are a few portions of the area
in severe drought (D2) including areas west of the Brazos River
and parts of Madison/Walker Counties. So, in most areas the
grounds will be able to take the rain and soak up quite a bit
before it runs off. In the areas where the drought is a bit more
severe, we'll see that rainfall become runoff much sooner. Our
rivers/bayous are in good shape ahead of this event as well, so it
would take quite a bit of rain to put those into flood. Even with
~4-6" of rain over a 24 hour period, we're only looking at
scattered instances of action stage and a low end chance of
isolated instances of reaching minor flood stage. The main concern
would be if we get those higher-end 4-6" amounts in a short
period time, which would be driven by high rainfall rates. In that
scenario is when we could see issues with flashy
rivers/bayous/streams and also street flooding especially in urban
areas and areas with poor drainage.
Flash flood guidance is generally in the 3-5" range for one hour
and 4-6" range for three hours. It's within the realm of
possibilities that we could see high rainfall rates (2-3+"/hr)
that could cause instances of flash flooding. We will also need to
monitor where the axis of heavy rain will fall during the main
storm windows (tonight into Saturday morning and Saturday evening
into early Sunday morning). If there are instances of prolonged
heavy rainfall over the Houston metro area, then we'd need to
watch the bayous a bit more closely to monitor for potential
impacts. Thankfully, there is expected to be a lull between the
rounds of heavy rain late Saturday morning into the afternoon to
allow for drainage, but elevated water levels along the coast
during high tide could briefly inhibit that drainage.
Batiste
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 79 64 79 59 / 90 70 0 0
Houston (IAH) 81 67 82 63 / 100 80 20 0
Galveston (GLS) 83 72 82 71 / 100 90 40 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through late tonight for TXZ163-164-176>179-195>200-
210>214-226-227-236>238-300-313-336>338-436>439.
Beach Hazards Statement through this evening for TXZ436>439.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ330-335-
350-355-370-375.
&&
DISCUSSION...Fowler
AVIATION...WFO TAE
MARINE...FowlerIn the hours before
Special weather statement, Oct 25, 2:11 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
211 AM CDT Sat Oct 25 2025
TXZ176-177-195>199-210>213-226-227-235-250815-
Waller TX-Colorado TX-Madison TX-Walker TX-Brazos TX-Washington TX-
Grimes TX-Burleson TX-Wharton TX-Inland Harris TX-Fort Bend TX-
Montgomery TX-Austin TX-Inland Jackson TX-
211 AM CDT Sat Oct 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL JACKSON...GRIMES...
EASTERN BRAZOS...WASHINGTON...WESTERN MONTGOMERY...SOUTHWESTERN
MADISON...WALLER...SOUTHERN WALKER...NORTHWESTERN HARRIS...
COLORADO...CENTRAL WHARTON...AUSTIN...SOUTHEASTERN BURLESON AND
NORTHWESTERN FORT BEND COUNTIES THROUGH 315 AM CDT...
At 210 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Kurten to 11 miles southwest of
Bellville to near Hallettsville. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
College Station, Sugar Land, Bryan, Conroe, Huntsville, Rosenberg,
Brenham, Katy, Richmond, Tomball, Wharton, Jersey Village, Navasota,
Sealy, Hempstead, Willis, Prairie View, Brookshire, Bellville, and
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 700 AM CDT for southeastern Texas.
&&
LAT...LON 2996 9657 3004 9662 3011 9663 3015 9666
3085 9624 3070 9536 2961 9561 2909 9656
2921 9672 2934 9656 2958 9679 2958 9684
2961 9684 2963 9687
TIME...MOT...LOC 0710Z 285DEG 36KT 3078 9615 2981 9636 2938 9689
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
AdamsLocal storm report, Oct 25, 2:28 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
228 AM CDT Sat Oct 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM Tstm Wnd Gst 5 SSE Columbus 29.64N 96.51W
10/25/2025 M63 MPH Colorado TX AWOS
AWOS station K66R Columbus measured a 63 mph
wind gust.
&&
BBThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:34 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Waller, Washington and 1 more | 41 min |
| Oct 25, 2:11 AM CDT | Special Weather Statement | HGX | Austin, Brazos, Colorado, Fort Bend, Grimes, Montgomery and 3 more | 64 min |
| Oct 25, 2:29 AM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Montgomery, Walker | 46 min |
| Oct 25, 2:30 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Montgomery and 3 more | 45 min |
| Oct 25, 2:40 AM CDT | Tornado Warning | HGX | Grimes, Walker | 22 min |
| Oct 25, 2:56 AM CDT | Tornado Warning | HGX | Grimes, Houston, Madison, Walker | 19 min |
| Oct 25, 3:11 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Houston, Liberty, Madison, Montgomery and 5 more | 49 min |
| Oct 25, 3:17 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 43 min |
| Oct 25, 3:22 AM CDT | Special Marine Warning | HGX | 113 min | |
| Oct 25, 3:35 AM CDT | Tornado Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 25 min |
| Oct 25, 3:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 46 min |
| Oct 25, 3:59 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 4 more | 46 min |
| Oct 25, 4:29 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 31 min |
| Oct 25, 4:44 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty, Polk | 46 min |
| Oct 25, 4:45 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Oct 25, 5:01 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 29 min |
| Oct 25, 6:48 AM CDT | Special Marine Warning | HGX | 42 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.